Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004, Issue 11, Pages 579-598
http://dx.doi.org/10.1155/S0161171204305260

Integral transforms, convolution products, and first variations

1Department of Mathematics, Daejin University, Pocheon 487-711, South Korea
2University College, Yonsei University, Seoul 120-749, South Korea
3Department of Mathematics, University of Nebraska-Lincoln, Lincoln 68588-0323, NE, USA

Received 21 May 2003

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Bong Jin Kim, Byoung Soo Kim, and David Skoug, “Integral transforms, convolution products, and first variations,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 11, pp. 579-598, 2004. https://doi.org/10.1155/S0161171204305260.